# SDR IPXA2021021565681

- Difficulty date: February 12, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 20,677 hours, 7,435 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

-RAPID DECOMPRESSION -NO EMERG DECLARED-O2 MASKS USED-NO OTHER EMERG EQUIP USED** CABIN ALTTITUDE WARNING AT FL 360 WITH BOTH PACKS ON. RECOVERED CABIN IN AUTO 1 WHEN SELECTED. DEFERRED PER MEL 21-31-1A. BITE TESTED PER FIM 21-31-00-815-803, NO FAULTS FOUND ON #1 OR #2 SYS.PERFORMED AUTOMATIC CABIN PRESS CONTROLLER BITE TEST ON #2 SYS - REF 767 AMM 21-31-00 PRESSURIZATION CONTROL SYS TEST/BITE TEST. NO FAULTS FOUND IN STORED MEMORY. SYS FUNCTIONING NORMALLY PER AMM 21-31-02-404-005 POST INSTALLATION TEST.
